# SDR AALA20120721004

- Difficulty date: July 12, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 36,104 hours, 14,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT AIR CONDITIONING RAIL BRACKET, STATION 500A LEFT SIDE.  ACCOMPLISHED NESTED ANGLE REPAIR PER ECO J1159AD.
